I don't know what it's due to - I'm sure the steroids but not sure if it was from the pred months ago or the enemas. I would hate to say enemas because you're right - they're not systemic so should have little-to-no side-effects.
However, I do have a suggestion: add biotin to your daily pill regimen. You can buy it at any pharmacy, and it really helps stop hair loss and encourage it to grow back.
I lost over half the hair on my head back in December when I tapered off Prednisone, and when I had to go on it again few months later, I didn't want to lose what hair I had left, so I took biotin the whole time and didn't lose any hair during or after. Vitamin E supplements are also great for growing and maintaining healthy hair. I have taken both in the last several months, and the hair I lost back in December has been growing back very full and very quickly, though it looks a bit odd when I have tufts of hair a few inches long mixed in with the rest of my hair which is long, LOL.
Follow my story: ronnielee-fightingforit.blogspot.com
32-year-old single female (teacher)
Dx mild/moderate UC 1995
Dx severe pancolitis 2011
Remicade (intolerant), Wellbutrin (100mgs x2), Asacol HD (4800mgs), Rowasa, probiotocs, L-glutamine, omegas, vitamin D, MMJ. No wheat, meat, dairy, caffeine, alcohol, chocolate, processed foods... totally CLEAN diet.